# SDR TWAA0002509

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION BETWEEN SKIN DOUBLERS AT FORWARD RT CABIN SERVICE DOOR ENTRYWAY, LOWER FWD CORNER.  REMOVED CORROSION AND TREATED PER SRM 51-10-9.  SPLICED IN NEW CUSP ANGLE PER SRM 53-05, FIG 55.
